Saturated delayed controls for nonlinear multiple integrators

Huawen Ye, Zhong-Ping Jiang, Shivendra Panwar, Weihua Gui

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

This paper presents saturated delayed controls for nonlinear multiple integrators that are in a feedforward form, guaranteeing that the closed-loop system are globally asymptotically stable at the origin. To compensate input delay of arbitrary length, the suggested algorithm depends on suitable normal forms rather than the homogeneity of multiple integrators, and consequently leads to the parameterizations different from the existing one. To illustrate the algorithm, saturated delayed controls are presented for the inertia wheel pendulum.

Original languageEnglish (US)
Title of host publicationProceedings of the 2012 24th Chinese Control and Decision Conference, CCDC 2012
Pages2105-2110
Number of pages6
DOIs
StatePublished - 2012
Event2012 24th Chinese Control and Decision Conference, CCDC 2012 - Taiyuan, China
Duration: May 23 2012May 25 2012

Other

Other2012 24th Chinese Control and Decision Conference, CCDC 2012
CountryChina
CityTaiyuan
Period5/23/125/25/12

Fingerprint

Pendulums
Parameterization
Closed loop systems
Wheels
Integrator
Normal form
Inertia
Homogeneity

Keywords

  • Delayed Feedback
  • Feedforward Nonlinear Systems
  • Normal Forms
  • Saturated Control

ASJC Scopus subject areas

  • Information Systems and Management
  • Control and Systems Engineering

Cite this

Ye, H., Jiang, Z-P., Panwar, S., & Gui, W. (2012). Saturated delayed controls for nonlinear multiple integrators. In Proceedings of the 2012 24th Chinese Control and Decision Conference, CCDC 2012 (pp. 2105-2110). [6244338] https://doi.org/10.1109/CCDC.2012.6244338

Saturated delayed controls for nonlinear multiple integrators. / Ye, Huawen; Jiang, Zhong-Ping; Panwar, Shivendra; Gui, Weihua.

Proceedings of the 2012 24th Chinese Control and Decision Conference, CCDC 2012. 2012. p. 2105-2110 6244338.

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Ye, H, Jiang, Z-P, Panwar, S & Gui, W 2012, Saturated delayed controls for nonlinear multiple integrators. in Proceedings of the 2012 24th Chinese Control and Decision Conference, CCDC 2012., 6244338, pp. 2105-2110, 2012 24th Chinese Control and Decision Conference, CCDC 2012, Taiyuan, China, 5/23/12. https://doi.org/10.1109/CCDC.2012.6244338
Ye H, Jiang Z-P, Panwar S, Gui W. Saturated delayed controls for nonlinear multiple integrators. In Proceedings of the 2012 24th Chinese Control and Decision Conference, CCDC 2012. 2012. p. 2105-2110. 6244338 https://doi.org/10.1109/CCDC.2012.6244338
Ye, Huawen ; Jiang, Zhong-Ping ; Panwar, Shivendra ; Gui, Weihua. / Saturated delayed controls for nonlinear multiple integrators. Proceedings of the 2012 24th Chinese Control and Decision Conference, CCDC 2012. 2012. pp. 2105-2110
@inproceedings{8e5376da238f4582a8b9798a17f7f58f,
title = "Saturated delayed controls for nonlinear multiple integrators",
abstract = "This paper presents saturated delayed controls for nonlinear multiple integrators that are in a feedforward form, guaranteeing that the closed-loop system are globally asymptotically stable at the origin. To compensate input delay of arbitrary length, the suggested algorithm depends on suitable normal forms rather than the homogeneity of multiple integrators, and consequently leads to the parameterizations different from the existing one. To illustrate the algorithm, saturated delayed controls are presented for the inertia wheel pendulum.",
keywords = "Delayed Feedback, Feedforward Nonlinear Systems, Normal Forms, Saturated Control",
author = "Huawen Ye and Zhong-Ping Jiang and Shivendra Panwar and Weihua Gui",
year = "2012",
doi = "10.1109/CCDC.2012.6244338",
language = "English (US)",
isbn = "9781457720727",
pages = "2105--2110",
booktitle = "Proceedings of the 2012 24th Chinese Control and Decision Conference, CCDC 2012",

}

TY - GEN

T1 - Saturated delayed controls for nonlinear multiple integrators

AU - Ye, Huawen

AU - Jiang, Zhong-Ping

AU - Panwar, Shivendra

AU - Gui, Weihua

PY - 2012

Y1 - 2012

N2 - This paper presents saturated delayed controls for nonlinear multiple integrators that are in a feedforward form, guaranteeing that the closed-loop system are globally asymptotically stable at the origin. To compensate input delay of arbitrary length, the suggested algorithm depends on suitable normal forms rather than the homogeneity of multiple integrators, and consequently leads to the parameterizations different from the existing one. To illustrate the algorithm, saturated delayed controls are presented for the inertia wheel pendulum.

AB - This paper presents saturated delayed controls for nonlinear multiple integrators that are in a feedforward form, guaranteeing that the closed-loop system are globally asymptotically stable at the origin. To compensate input delay of arbitrary length, the suggested algorithm depends on suitable normal forms rather than the homogeneity of multiple integrators, and consequently leads to the parameterizations different from the existing one. To illustrate the algorithm, saturated delayed controls are presented for the inertia wheel pendulum.

KW - Delayed Feedback

KW - Feedforward Nonlinear Systems

KW - Normal Forms

KW - Saturated Control

UR - http://www.scopus.com/inward/record.url?scp=84866666990&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84866666990&partnerID=8YFLogxK

U2 - 10.1109/CCDC.2012.6244338

DO - 10.1109/CCDC.2012.6244338

M3 - Conference contribution

AN - SCOPUS:84866666990

SN - 9781457720727

SP - 2105

EP - 2110

BT - Proceedings of the 2012 24th Chinese Control and Decision Conference, CCDC 2012

ER -